# SDR DALA2018090405390

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 47,069 hours, 31,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT COVER IS MISSING. MAINTENANCE INSTALLED THE MISSING COVER. OK FOR SERVICE.
